# SDR CALA2023041901172

- Difficulty date: April 19, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737-8
- Aircraft serial: 28776
- Aircraft time: 76,501 hours, 27,624 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door
- Condition: Corroded
- Location: Sta 947.5 To Sta
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, CARROSION ON LOWER SILL STRUCTURE, DOOR L2 BTW STA 947.5 TO STA 986.5 (REF AAR NR 99960175) REMOVED AND REPLACED LOWER SILL BTW 947.5 TO 986.5 IAW B737-800 SRM 51-40-02-0G PAR 4 AND 7 (WORK ACCOMPLISHED BY V938215 AND AAR QC A-50 V931572).
